# SDR C2XA09TY027

- Difficulty date: February 14, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145
- Aircraft serial: 030
- Aircraft time: 23,484 hours, 22,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 81673
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY LIGHT BATTERY LOW VOLTAGE.  REMOVED AND REPLACED BATTERY IAW EMB 145 AMM 33-50-04.  OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
